MathSciNet Relay Station
MathSciNet bibliographic data
MR691854 82-02 (60K35 82A05 82A25)
Sinaĭ, Ya. G. Theory of phase transitions: rigorous results. Translated from the Russian by J. Fritz, A. Krámli, P. Major and D. Szász. International Series in Natural Philosophy, 108. Pergamon Press, Oxford-Elmsford, N.Y., 1982. viii+150 pp. ISBN: 0-08-026469-7
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement